# SDR DALA2015030101961

- Difficulty date: February 28, 2015
- Submitted: March 7, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION SPLICE ON FWD CARGO COMPARTMENT ON STRINGER 41L BETWEEN FRAME 30 TO FRAME 31, L=1", W=0.5", D=0.003".  REPLACE SPLICE ON FWD CARGO COMPARTMENT, ON STR 41L BETWEEN FRAME 30 TO FRAME 31 IAW SRM 51-72-11 AND DWG 
D53231544.
